MAUDE Adverse Event Report: COLTENE WHALEDENT INC. HYGENIC; DENTAL DAM

COLTENE WHALEDENT INC. HYGENIC; DENTAL DAM
Catalog Number H09105
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
During a root canal, the non-latex dental dam split and came off over clamp patient was unaware of what happened.This product has been used many times before without an issue.All parts were retrieved and there was no harm to the patient.
 
Additional Manufacturer Narrative
Attachment: (b)(4).

Brand Name
HYGENIC
Common Device Name
DENTAL DAM
Manufacturer (Section D)
COLTENE WHALEDENT INC.
235 ascot parkway
cuyahoga falls OH 44223
MDR Report Key7996461
Report Number2416455-2018-00013
Device Sequence Number18882812
Product Code EIE
UDI-Device IdentifierD661H091051
UDI-PublicD661H091051
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH09105
Device Lot NumberJ072568
Initial Date Received by Manufacturer 10/05/2018
Supplement Date Received by Manufacturer10/05/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1